• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations

Journal of Evolution Equations. 2013. Vol. 13. No. 3. P. 577-593.
Bogachev V., Roeckner M., Shaposhnikov S.

We prove a new uniqueness result for solutions to the Cauchy problem for highly degenerate second order parabolic Fokker-Planck-Kolmogorov equations on the whole space. A novelty is also our class of solutions  in which uniqueness holds. This result considerably improves a number of previously known uniqueness theorems in the theory of parabolic equations and is of principal importance for the study of uniqueness of solutions to degenerate Fokker-Planck-Kolmogorov equations and uniquness of solutions to martingale problems.